Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2010 (Vol. 2, Issue: 6)
Article Information:

Second-Order Duality for Nondifferentiable Multiobjective Programming Involving (φ, ρ)-Univexity

Deo Brat Ojha
Corresponding Author:  Deo Brat Ojha 

Key words:  Duality theorem, multiobjective programming, second-order (&phi, ρ)-(pseudo/quasi)-convexity, second-order (&phi, ρ)-(pseudo/quasi)-univexity, , ,
Vol. 2 , (6): Page No: 580-588
Submitted Accepted Published
2010 June, 13 2010 July, 18 2010 September, 10
Abstract:

The concepts of (&phi, ρ)-invexity have been introduced by Carsiti, Ferrara and Stefanescu. We consider a second-order dual model associated to a multiobjective programming problem involving support functions and a weak duality result is established under appropriate second-order (&phi, ρ)-univexity conditions.
Abstract PDF HTML
  Cite this Reference:
Deo Brat Ojha, 2010. Second-Order Duality for Nondifferentiable Multiobjective Programming Involving (φ, ρ)-Univexity.  Research Journal of Applied Sciences, Engineering and Technology, 2(6): Page No: 580-588.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved